# SDR SWIA202305220017

- Difficulty date: May 17, 2023
- Submitted: May 22, 2023
- Operation: Air carrier
- Aircraft: N914EV
- Make and model: Cndair CL6002B19
- Aircraft serial: 7752
- Aircraft time: 38,283 hours, 37,874 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Landing Gear
- Condition: Warning Message
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

GEAR DISAGREE WARNING MESSAGE WHILE SELECTING GEAR DOWN.  NOSE GEAR SHOWED DOWN POSITION WHILE MAIN GEAR REMAINED IN UP POSITION. MESSAGE CLEARED DURING GO AROUND. ALL THREE SHOWED DOWN. COMPLIED WITH QRH. (FLT 5135, FILED CLOSED)UPON ARRIVAL TO A/C FOUND PSEU FLAGGED SOV NEAR, AND DI20 ON.  PER FDR DOWNLOAD DATA AND THE FLEET COORDINATOR, THE REASON THE SOV NEAR IS PROBABLY BECAUSE IT IS PART OF THE SPIN DOWN AND THE PARKING BRAKE SOV IS CLOSED WITH THE PARKING BRAKE SET. FLEET COORDINATOR SUGGESTS MLG SELECTOR VALVE TO BE FAULTY.  REF CP-1141413 FOR THE MLG SELECTOR VALVE REMOVAL AND REPLACEMENT.  PERFORMED AN OPERATIONAL CHECK OF THE LANDING GEAR EXTENTION AND RETRACTION IN REFERENCE TO CRJ200 AMM 32-30-00.  OPS CHECK GOOD. VERIFIED EXT AND RETRACTION TIMES WITHIN LIMITS IN REFERENCE TO CRJ200 AMM 32-00-00. OPS CHECK GOOD.
